# SDR 97ZZZX3878

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8107D
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070010
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Stabilizer
- Condition: Rivet Sheared
- Location: Empennage Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LOWER RIVETS (LT AND RT) WERE FOUND SHEARED ON THE AFT SPAR OF THE VERTICAL STABILIZER WHERE THE VERTICAL STABILIZER ATTACHES TO THE EMPENNAGE.  SUBMITTER STATED THIS IS AIRCRAFT NR 3 IN FLEET OF PA 34-200T'S THAT HAS BEEN FOUND TO HAVE THIS PROBLEM.
